Blood Pressure Home > Benicar HCT Overdose
As with any medication, it is possible to take too much Benicar HCT. Overdose symptoms include increased heart rate, dehydration, and kidney failure. The effects of the overdose will vary, depending on how much was taken and whether it was taken in conjunction with other medications, alcohol, or drugs. Treatment options for a Benicar HCT overdose include pumping the stomach or administering medications to increase blood pressure.
Benicar HCT Overdose: An IntroductionBenicar HCT® (olmesartan medoxomil hydrochlorothiazide) is a medication used to control high blood pressure. Although it is rare, a person can overdose on Benicar HCT just like any other medicine. The effects of a Benicar HCT overdose will vary, depending on a number of factors, including how much of the drug was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
If you happen to overdose on Benicar HCT, seek immediate medical attention.
- Extremely low blood pressure
- Increased heart rate
- Electrolyte imbalance (decreased levels of potassium, sodium, or chloride in the blood)
- Kidney failure.
This may cause signs or symptoms that include:
- Lightheadedness, dizziness, or fainting
- Decrease in urine output
- Drowsiness, headache, or back pain
- Slow or irregular heartbeat
- Dry mouth
- Increased thirst
- Muscle pain or cramps
- Nausea or vomiting
- Loss of consciousness.